# SDR IXXA0500034S

- Difficulty date: August 30, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND FUSELAGE AT SECTION FITTING CORROSION DAMAGE BETWEEN STA 1680.00 AND 1690.00, L-36.  REPAIR ACCOMPLISHED, REMOVED CORRODED FITTING AND THE CORROSION.  FOUND OUT OF LIMITS.  CLEANED, TREATED AND PRIMED AREA AND INSTALLED NEW FITTNG PER DOUGLAS STRUCTURAL REAPIR MANUAL.
